Jump to content
Important Survey - Please Participate ×

Alternating Dosage To Balance Symptoms


[Et...]

Recommended Posts

Trying to get off 1 mg of Klonopin. Have been alternating doses to account for difficulty in cutting such small pills.

 

Day 1: 1 mg

Day 2: .75 mg

Day 3: 1 mg

Day 4: .75 mg

Day 5: 1 mg

Day 6: .75 mg

Day 7: .75 mg

Hold for a week.

Continue going down....

 

Got to .25 mg a day and stayed there for 4 days ... but withdrawal symptoms just went through the roof... The light-headed sensation is brutal.

 

Question: During my taper, is bumping back up a good or a terrible idea?

 

I felt so sick that I went back to .5mg today. Tomorrow: I'll go back to .25mg and try to stay there as long as I can.

 

The goal: to slowly get to zero.... Even if I need to bump up every once and awhile if things get too tough....

 

Perhaps I should try .375 tomorrow? Or go back to .25 and stay there as long as I can.

 

Looking for anybody who has had success alternating between doses to battle symptoms.

 

thank you!

 

E

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Link to comment
Share on other sites

It's better to keep a steady dose rather than going up and down.  Klonopin's long acting nature (2 weeks for startup, 2 weeks for withdrawal from a cut) makes the up and down dosing a poor strategy, I'm afraid.

 

Klonopin does come in a .5mg pill.  I'd ask my doctor to prescribe .5mg pills to help with cutting.  You may also want to think about using a pill cutter or even liquid titration to help with cutting your pills accurately. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...